# SDR ASOA201101881

- Difficulty date: September 26, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N839AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7284
- Aircraft time: 30,053 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Door Sill
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SURFACE CORROSION FOUND AT SERVICE DOOR SILL FRAME BRACKETS AT FS 320.0, 345.0 AND 348.0.  REMOVED CORROSION AT SERVICE DOOR SILL FRAMES BRACKET IAW SRM 51-21-6.  PERFORMED UT THICKNESS INSP OF BLEND AREA IAW MAC NDT INSP PROCEDURE UT-3 MIN MATERIAL REMAINING ON ANGLE IS .057".  DRILLED NEW BRACKET AND INSTALLED IAW SRM 51-42-21.
